# SDR HNAA2016062000189

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 39,300 hours, 36,054 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRM MAIN INOPERATIVE WARNING MESSAGE ILLUMINATED ON EICAS DURING CLIMBOUT.  T/S PTRIM MAIN INOPERATIVE R & R HSCU.  NO FIX.  CAN RESET PTRIM INDICATION WITH TRIM FULL DOWN.  FAIL, WHEN TRIM GOES UP BEFORE FIRST CARROT.  INSTALLED IAW AMM TASK 27-40-01-400-801-A.  SEE Q1 FOR ELECTRICAL, OPS CHECK.
